# SDR CA080229008

- Difficulty date: February 6, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 6,852 hours
- Engine: Allsn 250C47B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) EXCESSIVE ENGINE NOISE AND HIGH VIBRATION FELT BY PILOT AT GROUND IDLE. VERFIED BY ENGINEER. COMPLETE ENGINE REMOVED AND SENT FOR INVESTIGATION. WILL FWD REPORT WHEN AVAILABLE. (TC NR 20080229008)
